# SDR SWIA201232314

- Difficulty date: November 21, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 29,198 hours, 38,452 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER NR 10 AT RIGHT WING NR 1 FUEL PANEL.  (C-CHECK)  REMOVED AND DISCARDED DAMAGED AREA OF RT WING STRINGER NR 10 AND INSTALLED REPAIR SPLICE DOUBLER IAW SRM.
